# SDR MASA200601769

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 5,648 hours, 4,114 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5044 CLT - INBD FLIGHT SPOILERS/SPOILERONS CAUTION.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
